I was optimal on my Armour after 2 weeks of taking it. Now that is has been around 6 wks for me to take it, I have gone hyper. I did take my Armour this morn. before I started investigating on Google. I think I need to stop it completely for maybe a few days or longer, and ask my dr. for a lower dosage--maybe 1/2 grain ? What do you think? My symptoms now are just the opposite of being hypo:
My B.P. was 218/116 before I had my steroid injection in my spine this past Fri. They rushed me by ambulance to an urgent care center instead of the E.R. You won't believe what the Dr said: "Oh, high b.p. won't start hurting you for a year or so!" Geees, can you believe that??! Well, after that, my husband brought me home, and I've been checking my B.P. every 2 hours since. It only went down to almost normal once late at night. It's just been running sky high.
Other symptoms are:
Gone from constipation to
very loose, watery b.m.'s
I am VERY agitated and irritable. (my poor dear
hubby.) He has taken the brunt of my irritability, and it's just not me to be that way to him.
Sleeping problems- It takes me until almost 1:30 am to get in bed, and I am up by 4:00 am.
I've lost 15 lbs, not trying, but don't like losing this way.
Difficult for me to sit still even though I'm still in a lot of pain from wreck.
NO heart palpitations so far. Whomever will give me advice, I will give you thanks, and appreciate it.
I've rattled on long enough.